Threads

See more results

Topics

Usernames

Mumsnet Logo
Please
or
to access all these features

Miscarriage advise
1

Sarab87 · 21/09/2016 19:57

Hi all, I had a miscarriage and had the d&c operation on 9th August. 4 weeks after that I had my period for 2-3days then stopped bleeding. 4 days later I started spotting and have done for 9 days. I spoke to the doctor on phone 4 days ago and they said it'll just be my body fixing itself but iv started getting pain in my lower stomach. Has anyone else had this and is it normal? Also does this mean I won't get pregnant anytime soon?xx

OP's posts:
Please
or
to access all these features

Sameoldiggi · 24/09/2016 15:02

Is the pain and spotting still there Sara? I've had four mcs (only one erpc though) and didn't have the symptoms you describe. Was it your GP who advised you? I've never found GPS to know much about mc. It's not unheard of for some products to still be retained - if it's still happening I would want to call your local erpc (or where you got the operation perhaps) and they might scan you to take a look.
Sorry for your loss Flowers

Please
or
to access all these features
Please create an account

To comment on this thread you need to create a Mumsnet account.